International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 1, Part C

The length-biased weighted frechet distribution: Properties and estimation


Author(s): Hesham M Reyad, Ahmed M Hashish, Soha A Othman and Suzanne A Allam

Abstract: In this paper, we introduce a new class of length-biased weighted Frechet (LBWF) distribution. The statistical properties of this distribution including the mean, variance, coefficient of variation, harmonic mean, raw and incomplete moments, skewness, kurtosis, mode, moment and probability generating functions, reliability, hazard and reverse hazard functions, Lorenz, Bonferroni and Zenga curves, Renyi of entropy, order statistics and record statistics are studied. The moment and maximum likelihood estimates are obtained for the model parameters.

Pages: 189-200 | Views: 348 | Downloads: 26

Download Full Article: Click Here
How to cite this article:
Hesham M Reyad, Ahmed M Hashish, Soha A Othman and Suzanne A Allam. The length-biased weighted frechet distribution: Properties and estimation. International Journal of Statistics and Applied Mathematics. 2018; 3(1): 189-200.
Call for book chapter